Über einen asymptotischen Ausdruck

Otto Hölder Leipzig

TBD mathscidoc:1701.33790

Acta Mathematica, 59, (1), 89-97, 1932.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 77 downloads ] [ 0 comments ]
@inproceedings{otto1932über,
  title={Über einen asymptotischen Ausdruck},
  author={Otto Hölder},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203100491910499},
  booktitle={Acta Mathematica},
  volume={59},
  number={1},
  pages={89-97},
  year={1932},
}
Otto Hölder. Über einen asymptotischen Ausdruck. 1932. Vol. 59. In Acta Mathematica. pp.89-97. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203100491910499.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved